Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Radon transform on a family of curves in the plane


Author: A. M. Cormack
Journal: Proc. Amer. Math. Soc. 83 (1981), 325-330
MSC: Primary 44A05; Secondary 52A40
DOI: https://doi.org/10.1090/S0002-9939-1981-0624923-1
MathSciNet review: 624923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inversion formulas are given for Radon's problem when the line integrals are evaluated along curves given, for a fixed $ (p,\phi )$, by $ {r^\alpha }\cos \left\vert {\alpha (\theta - \phi )} \right\vert = {p^\alpha }$, where $ \alpha $ is real, $ \alpha \ne 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A05, 52A40

Retrieve articles in all journals with MSC: 44A05, 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624923-1
Keywords: Radon transform
Article copyright: © Copyright 1981 American Mathematical Society